# SDR DL72S991777

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 651746161
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN ON THE RIGHT SIDE OF THE VERTICAL STABILIZER  WAS FOUND CRACKED BETWEEN FS 1203 AND 1211.  THIS DAMAGE WAS REPAIRED PER ERA 333422-14.
